# SDR AALA970799

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 365 HAS CORROSION REMOVAL ON UPPER SURFACE.  MATERIAL REMAINING IS BEYOND SRM LIMITS E58 NR 1692356 AND 1692544.  REPAIRED PER MRB NR 757-1140.  (M)
